BibTeX record journals/jacm/Lee80

download as .bib file

@article{DBLP:journals/jacm/Lee80,
  author    = {D. T. Lee},
  title     = {Two-Dimensional Voronoi Diagrams in the L\({}_{\mbox{p}}\)-Metric},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {4},
  pages     = {604--618},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322217.322219},
  doi       = {10.1145/322217.322219},
  timestamp = {Thu, 20 Nov 2003 12:28:14 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Lee80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}